# SDR DJFA2005124

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N247CW
- Make and model: Cessna 525
- Aircraft serial: 5250247
- Aircraft time: 2,999 hours, 2,223 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW REPORTED HEARING A CAVITATION SOUND FROM THE REAR OF THE AIRCRAFT.  AROUND 10,000 FT HYDRAULIC FLOW LOW LEFT AND RIGHT ANNUNCIATORS AND MASTER CAUTION LIGHTS WERE FLICKERING ON AND OFF.  AFTER APPROXIMATELY 30 SECONDS, THE HYDRAULIC FLOW AND MASTER CAUTION LIGHTS WERE ON STEADY.  THE CREW DIVERTED THE AIRCRAFT TO KAZO AND BLEW THE GEAR DOWN FOR LANDING.  A ZERO DEGREE FLAP LANDING WAS PERFORMED WITH NO OPERATIONAL HYDRAULIC SYSTEM ON THE AIRCRAFT.  FOLLOWING LANDING THE CREW HAD FOUND A SUBSTANTIAL AMOUNT OF HYDRAULIC FLUID ON THE REAR OF THE AIRCRAFT.
